Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3795
Title in Portuguese: Cones in the euclidean space with vanishing scalar curvature
Author: Barbosa, João Lucas Marques
Carmo, Manfredo Perdigão do
Keywords: Hipersuperfícies
Issue Date: 2004
Publisher: Anais da Academia Brasileira de Ciências
Citation: BARBOSA, J. L. M. ; CARMO, M. P.(2004)
Abstract: Given a hypersurface M on a unit sphere of the Euclidean space, we define the cone based on M as the set of half-lines issuing from the origin and passing throughM. By assuming that the scalar curvature of the cone vanishes, we obtain conditions under which bounded domains of such cone are stable or unstable.
Description: BARBOSA, João Lucas Marques ; CARMO, Manfredo Perdigão do. Cones in the euclidean space with vanishing scalar curvature. Anais da Academia Brasileira de Ciências, v. 76, n. 4, p. 631-638, 2004.
URI: http://www.repositorio.ufc.br/handle/riufc/3795
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2004_art_jlmbarbosa.pdf114,07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.